Publicação:
Fixed points on torus fiber bundles over the circle

Nenhuma Miniatura disponível

Data

2004-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Polish Acad Sciences Inst Mathematics

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The main purpose of this work is to study fixed points of fiber-preserving maps over the circle S-1 for spaces which axe fibrations over S-1 and the fiber is the torus T. For the case where the fiber is a surface with nonpositive Euler characteristic, we establish general algebraic conditions, in terms of the fundamental group and the induced homomorphism, for the existence of a deformation of a map over S-1 to a fixed point, free map. For the case where the fiber is a torus, we classify all maps over S-1 which can be deformed fiberwise to a fixed point free map.

Descrição

Idioma

Inglês

Como citar

Fundamenta Mathematicae. Warsaw: Polish Acad Sciences Inst Mathematics, v. 183, n. 1, p. 1-38, 2004.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação